# SDR SWIA200920929

- Difficulty date: January 26, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 35,720 hours, 47,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5473 - EXIT LIGHT AT ROW 6CDE BROKEN.  REPLACED LIGHT ASSEMBLY.
